# SDR SAJF201205200017

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N18701
- Make and model: Boeing 747409F
- Aircraft serial: 30759
- Aircraft time: 57,335 hours, 10,040 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18701) ARRIVAL CHECK FOUND: RT INBD T/E FORE FLAP MISSING, MID FLAP UPPER SKIN BROKEN.  RT FUSELAGE VARIOUS PLACES DAMAGED, 3 EA OBVIOUS PUNCTURES WERE FOUND.  RT NR 3 THS L/E FAIRING BROKEN.  RT NR 7 SPOILER BROKEN.
